MAUDE Adverse Event Report: AESCULAP AG AS; ROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG AS; ROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX060Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced ongoing issues involving the right knee following degenerative joint disease and subsequent surgical intervention.According to clinical documentation, the patient presented on (b)(6) 2021 with chronic right knee pain due to end-stage osteoarthritis, having failed conservative management including multiple injections.A right total knee arthroplasty was recommended.The patient subsequently underwent a right total knee arthroplasty on (b)(6) 2021.Operative records indicate the procedure was completed without intraoperative complications, with proper placement of prosthetic components and stable range of motion achieved intraoperatively.Following surgery, the patient was seen on (b)(6) 2021 after a reported fall, with continued pain but no immediate evidence of surgical failure.At follow-up on (b)(6) 2022, the patient was noted to be recovering fairly well, though she had difficulty attending physical therapy and continued to have weakness.On (b)(6) 2022, the patient reported ongoing knee pain with episodes of instability and falls, with examination noting ligamentous laxity.Additional treatment included a corticosteroid injection to the contralateral (left) knee.At a later follow-up on (b)(6) 2025, the patient presented with worsening right knee symptoms, including medial and lateral laxity.Imaging suggested possible changes at the femoral component, and further evaluation with ct scan was recommended.Clinical findings were consistent with possible loosening of the right knee prosthesis.The event is filed under ais reference (b)(4).

Brand Name
AS
Common Device Name
ROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24998746
Report Number3005673311-2026-00069
Device Sequence Number18581100
Product Code JWH
UDI-Device Identifier04046963655808
UDI-Public(01)04046963655808(11)210325(17)310324(10)52679492
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
Report Date (Section F) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNX060Z
Device Catalogue NumberNX060Z
Device Lot Number52679492
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/07/2026
Device Age61 MO
Event Location Hospital
Date Report to Manufacturer04/07/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA04/27/2026